# SDR ASAA1159465

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 15,934 hours, 4,752 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 GENERATOR DRIVE LIGHT NOT ILLUMINATED WHEN PARKED AT GATE.  RAN NR 1 ENG OPS CHECK NORMAL AND NR 1 GENERATOR DRIVE LIGHT IS NOW ILLUMINATED IAW AMM 24 11 00 700 802.
